# SDR SWAA2025071682978

- Difficulty date: June 18, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT IAW SRM 53-00-03-2R-1 REPAIR 1.
